ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution of nonlinear problems in magnetofluid dynamics and non-newtonian fluid mechanics through parametric differentiation

Nath, G (1973) Solution of nonlinear problems in magnetofluid dynamics and non-newtonian fluid mechanics through parametric differentiation. In: AIAA Journal, 11 (10). pp. 1429-1432.

Full text not available from this repository. (Request a copy)
Official URL: http://apps.isiknowledge.com/full_record.do?produc...
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 14 Jul 2010 04:32
Last Modified: 14 Jul 2010 04:32
URI: http://eprints.iisc.ernet.in/id/eprint/28695

Actions (login required)

View Item View Item